# SDR SWAA2017051613731

- Difficulty date: April 23, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STA 101.9 RIB CRACKED AT THIRD VERTICAL STIFFENER AFT OF LEADING EDGE SPAR.  REPAIRED RIB PER ER AND EA.
